| Model Number |
MODEL 3000 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D suspect medical device: software version is v1.5.
Event or Problem Description
During a periodic review of the programming history database, a high impedance event was identified.It was noted that the programming system was running software version 1.5.It was determined that the cause of this false high impedance message was a software error on m3000 v1.5.2.1 software; when system diagnostics were performed by the user with m3000 v1.5.2.1 software on m102/102r generators (normal mode output current >0 ma), normal mode diagnostics would actually be performed instead.The execution of normal diagnostics instead of system diagnostics is not apparent to the user, and the returned dcdc code was being compared against system diagnostic thresholds.No additional relevant information has been received to date.